How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 54135
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

Is my inability to have an erection related to my use of the

Customer Question

Is my inability to have an erection related to my use of the drug Flomax?
Both of these started about a month ago. I am a perfectly healthy married man of 84 years of age, living in an assisted living facility with not much control over my medications.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.

Thanks for this question

Yes, it absolutely could be

Ask your doctor for a different drug like cardura

Expert:  Dr. Phil, MD replied 1 year ago.

thanks for this question

please don't forget a positive rating. I appreciate it :)

if you have more questions, just reply